MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL ROTATIONAL AND HINGE KNEE PROTHESIS SYSTEM; REPLACEMENT SETS, SPAREPART KIT BEARING BOXES FOR ENDO-MODEL SL, UHMWPE

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL ROTATIONAL AND HINGE KNEE PROTHESIS SYSTEM; REPLACEMENT SETS, SPAREPART KIT BEARING BOXES FOR ENDO-MODEL SL, UHMWPE
Model Number 16-2011/21
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Axis did not fit into bearing.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Axis did not fit into bearing [customer].

Brand Name
ENDO-MODEL SL ROTATIONAL AND HINGE KNEE PROTHESIS SYSTEM
Common Device Name
REPLACEMENT SETS, SPAREPART KIT BEARING BOXES FOR ENDO-MODEL SL, UHMWPE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16588891
Report Number3004371426-2023-00013
Device Sequence Number5896031
Product Code KRO
UDI-Device Identifier04026575222049
UDI-Public04026575222049
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16-2011/21
Device Catalogue Number16-2011/21
Device Lot Number2206438
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale